Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Equivariant cohomology of ${(\mathbb Z_{2})^{r}}$-manifolds and syzygies

Tom 243 / 2018

Volker Puppe Fundamenta Mathematicae 243 (2018), 55-74 MSC: Primary 57R91; Secondary 13D02, 57S25, 55M35. DOI: 10.4064/fm405-12-2017 Opublikowany online: 8 June 2018

Streszczenie

We consider closed manifolds with $(\mathbb Z_2 )^r $-action, which are obtained as intersections of products of spheres of a fixed dimension with certain ‘generic’ hyperplanes. This class contains the real versions of the ‘big polygon spaces’ defined and considered by M. Franz (2015). We calculate the equivariant cohomology with $\mathbb F_2$-coefficients, which in many examples turns out to be torsion-free but not free and realizes all orders of syzygies, which are in accordance with the restrictions proved by Allday et al. (unpublished). The final results for the real versions are analogous to those for the big polygon spaces in Franz (2015), where $(S^1)^r$-actions and rational coefficients are considered, but we consider a wider class of manifolds, and the point of view as well as the method of proof, for which it is essential to consider equivariant cohomology for various related groups, are quite different.

Autorzy

  • Volker PuppeFachbereich Mathematik
    Universität Konstanz
    78457 Konstanz, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek